# SDR ASOA97069

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Annunciator
- Part number: 3069001017
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD DFW-HOU, EXPERIENCED FLAP CONTROL FAULT.  CREW FOLLOWED QRH RESET PROCEDURES.  THE SYSTEM WOULD NTO RESET AND THE CREW CONTACTED MAINTENANCE, DECLARED AN EMERGENCY AND RETURNED TO DFW WHERE LANDING WAS MADE WITHOUT INCIDENT.  DFW MAINTENANCE MEGOHMED THE FLAP WIRING FROM THE INBOARD ACTUATORS TO THE FLAP CONTROL UNIT AND CHECKED RESISTANCE OF THE INBOARD ACTUATORS WITH NO DEFECTS NOTED.  REMOVED AND REPLACED FLAP ANNUNCIATOR AS PREVENTIVE MAINTENANCE.  OPERATIONAL TESTS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
